# SDR SIMA201809054001

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 33,614 hours, 31,029 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ADVISORY MESSAGE BLD 2 VLV CLOSED. REMOVED AND REPLACED ENGINE BLEED 2 VALVE IAW AMM 36-11-05. REMOVED AND REPLACED BLEED AIR NR 2 PUSHBUTTON IAW AMM 20-13-04. PERFORMED OPERATIONAL CHECK OF ENGINE NR 2 BLEED VALVE IAW AMM 36-11-05. ALL OPS NML AT THIS TIME.
